Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BenVsAcne

Eeeek! Help! (Aimed at Bactrim/Trimethorpim users)

Recommended Posts

Heya

I've been using trimethoprim for just over a week and- more or less- have developed a blotchy rash ALL on my upper body. I quickly read on a lot of Bactrim threads of similar experiences and that this was an allergic reaction- although they often spoke of feeling severely ill after one or two tablets, which simply didn't happen for me.

It does also say on the information sheet that this is a side effect- but i didn't think to this extent- I mean, I didn't have any spots or anything on my body but now it looks like I have the WORST body acne ever (note, these AREN'T SPOTS!).

I can't get in contact with my doctor as it was prescribed at my student medical centre, which is closed for Christmas. I really want to try and push on with this med, but it is the last one I'm taking before accutane- but if it's highly likely that this is an allergic reaction that will only get worse, there's no point in me carrying on.

Any help or experiences would be swell! Thanks :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×